MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTENSION BOW 70MM - COMPLETE; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTENSION BOW 70MM - COMPLETE; MISC ORTHO SURGICAL INSTR
Model Number 386.87
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, an extension bow 70mm was in pieces.The small pieces are not screwing together.The issue was found in the sterile processing department.The device was purchased on (b)(6) 1998.There was no patient involvement.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part # 386.87.Synthes lot # 1012a.Supplier lot # na.Release to warehouse date: 03 nov 1998.Manufactured by synthes monument.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary investigation flow: damage visual inspection: the extension bow 70 mm complete (p/n: 386.87, lot #: 1012a) was returned and received at us cq.Upon visual inspection, it was observed that the device was missing an m4 x 5 mm screw.No other issues were identified with the returned components of the device.Device failure/defect identified? yes dimensional inspection: no dimensional inspection can be performed due to missing component.Document/specification review the device was in the field and functional for approximately 22 years.The earliest manufacturing drawing available currently for this device was released on sep 13, 2010.Complaint confirmed? yes, the device received was missing a screw.Hence confirming the allegation.Investigation conclusion the complaint condition is confirmed for the extension bow 70 mm complete (p/n: 386.87, lot #: 1012a).There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.The potential cause could be due to sterilization and device use.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities device history lot part # 386.87 synthes lot # 1012a supplier lot # na release to warehouse date: nov 03, 1998 manufactured by synthes monument no ncr's were generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXTENSION BOW 70MM - COMPLETE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9437552
Report Number2939274-2019-62556
Device Sequence Number16991512
Product Code LXH
UDI-Device Identifier10887587040363
UDI-Public(01)10887587040363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number386.87
Device Catalogue Number386.87
Device Lot Number1012A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/30/2019
01/10/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/30/2019
01/13/2020
Patient Sequence Number1